On the stable solution of inverse problems for nonlinear distributed systems. II
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 597-603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a4,
author = {V. I. Maksimov},
title = {On the stable solution of inverse problems for nonlinear distributed systems. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {597--603},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a4/}
}
V. I. Maksimov. On the stable solution of inverse problems for nonlinear distributed systems. II. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 597-603. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a4/